On another note, I am going to start cutting back on prednisone. I am on a roller coaster of emotions and I feel like I am losing it. I go from crying over bank commercials, to screaming at my boyfriend for breathing, to having an incredible urge to punch everyone directly in the face. I cannot keep doing this. I think I am starting to feel the effects of the medications now. In addition to the moodiness I am exhausted. I will get bursts of energy for an hour then want to sleep for two, my chest feels heavy and sometimes I get waves of panic over my body. It is hard to tell what symptom is from the RA and what is from the meds. I see my Doc on June 6th and I am going to demand she give me a pill that will make me feel better, with the side effects of weight loss, increased energy, full luscious eyelashes, and more dates with good looking men.
Have a great day everyone and thanks for the comments!!!! I am learning so much from everyone!!!